Real Fuchsian equations and constant mean curvature surfaces

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, J. Dorfmeister
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/58116
URL:http://myweb.rz.uni-augsburg.de/~eschenbu/knoid0.pdf
URL:http://mc.sbm.org.br/docs/mc/pdf/35/a2.pdf
ISSN:0103-9059OPAC
Parent Title (Portuguese):Matemática Contemporânea
Publisher:Sociedade Brasileira de Matemática
Place of publication:Rio de Janeiro
Type:Article
Language:English
Year of first Publication:2008
Release Date:2019/08/22
Volume:35
First Page:1
Last Page:25
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie